# SDR SWIA202054581

- Difficulty date: December 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 33,850 hours, 34,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

STRONG BURNING SMELL (LIKE BURNT RUBBER) AFTER WE ADVANCED THROTTLES AND TOOK OFF FROM TWF.  ALL INDICATIONS WERE NORMAL.  FLIGHT 4234-FILED CLOSED.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 21955715 WITH THE FOLLOWING CORRECTIVE ACTION: "FIM TASK COMPLETED SEE CP 21958284 FOR DETAILS, REPLACED RT ACM SEE CP 21958299 FOR DETAILS.  RAN BOTH PACKS FOR AROUND 45 MINS AFTER ACM REPLACEMENT NO FUTHER NOTES OF ODD SMELLS IN THE CABIN.  OPERATIONS CHECKS GOOD IAW AMM.
